PERIODIC SOLUTIONS FOR A CLASS OF SECOND ORDER DAMPED VIBRATION PROBLEMS

Full Article - PDF

Published: 2015-06-22

Page: 186-195


MOHSEN TIMOUMI *

Department of Mathematics, Faculty of Sciences of Monastir, 5000 Monastir, Tunisia

*Author to whom correspondence should be addressed.


Abstract

125111.png

Keywords: Periodic solutions, damped vibration problems, superquadradicity, local linking theorem


How to Cite

TIMOUMI, M. (2015). PERIODIC SOLUTIONS FOR A CLASS OF SECOND ORDER DAMPED VIBRATION PROBLEMS. Asian Journal of Mathematics and Computer Research, 5(3), 186–195. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/202

Downloads

Download data is not yet available.